# SDR SWIA201845097

- Difficulty date: September 26, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 6,866 hours, 3,780 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD.  LANDING GEAR WOULD NOT RETRACT.  LG WOW SYS FAIL CAUTION MSG. (FLT#5261) FO: 09/27/2018 CLOSED CLEANED BOTH WOW SENSORS IAW AMM. PERFORMED MULTIPLE GEAR SWINGS IAW AMM. OPS CHECK GOOD.
